# SDR CALA2016040700214

- Difficulty date: April 6, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N37281
- Make and model: Boeing 737824
- Aircraft serial: 31599
- Aircraft time: 41,711 hours, 14,379 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL LOWER SKIN STAB STATION 129.5 HAS A 0.25 INCH CRACK, 10.50 INCHES FROM TE REF EA 5510-01843 REV E.  REPAIRED IAW SRM 55-10-01 REPAIR 11.
